# SDR 2002UALA01621

- Difficulty date: October 24, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N359UA
- Make and model: Boeing 737322
- Aircraft serial: 24452
- Aircraft time: 41,121 hours, 23,804 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58783
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BETWEEN ROWS 3 AND 10 AND 17 TO THE AFT CABIN INOPERATIVE.  REPLACED POWER STRIP
